# SDR USAA2011053100042

- Difficulty date: May 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 37,171 hours, 16,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D1853480020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S5 CHECK CRACK ON SHEAR WEB BETWEEN FR 68 AND FR 69, STR 23L.  REPLACED SHEAR WEB BETWEEN FR 68 AND FR 69, STR 23L IAW A320 SRM 51-72-11 AND AIRBUS DRAWING D1853480020.
